Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EP9598 / 2||RA / -|
Administered by: Other Purchased by: ??
Symptoms: Condition aggravated, Disorientation, Epilepsy, Hallucination
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: Allucinazioni, disorientamento, crisi comiziale; Hallucinations, disorientation, seizure; Hallucinations, disorientation, seizure; Hallucinations, disorientation, seizure; This is a spontaneous report from a contactable physician downloaded from the regulatory authority, regulatory authority number IT-MINISAL02-697877. A 75-year-old female patient received bnt162b2 (COMIRNATY), dose 2 via an unspecified route of administration, administered in Deltoid Right on 01Mar2021 13:00 (Batch/Lot Number: EP9598; Expiration Date: Jun2021) as single dose for COVID-19 immunisation. The patient received dose 1 on 08Feb2021 (1st dose, lot EL0725 exp. Mar2021). Medical history included respiratory failure, diabetic metabolic decompensation, atrial fibrillation, Fractured femur (excl neck), Gross obesity. Concomitant medications included levosulpiride (LEVOPRAID); atorvastatin calcium (TORVAST); colecalciferol (DIBASE); canrenone (LUVION; pantoprazole sodium sesquihydrate (PANTORC); insulin glargine (LANTUS); quetiapine fumarate (SEROQUEL); potassium chloride (KCL-RETARD); metformin hydrochloride (METFORAL); insulin glulisine (APIDRA); warfarin sodium (COUMADIN); theophylline (THEO-DUR); allopurinol (ZYLORIC); losartan potassium (LORTAAN); furosemide (LASIX); duloxetine hydrochloride; ranolazine (RANEXA); bisoprolol fumarate (CONGESCOR), all were taken for an unspecified indication, start and stop date were not reported. On 02March2021 the patient experienced Disorientation, Hallucinations, Disorder aggravation, and Epileptic fit. The event caused hospitalization. The events were assessed as fatal. The patient died on 03Mar2021. It was not reported if an autopsy was performed. No follow-up attempts are possible. No further information is expected.; Reporter''s Comments: Patient institutionalized for femur fracture, the lady presented with glycometabolic decompensation, severe obesity, chronic respiratory insufficiency for bpco requiring 02 3l / min, hyperlipidemia, high frequency AF, hyperuricemia. From 15Feb2021 she had persistent nausea with episodes of vomiting after the ingestion of food, with improvement after taking levopraid before the meal.; Reported Cause(s) of Death: Disorientation; Hallucinations; Disorder aggravation; Epileptic fit
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166